# SDR RAIA980217

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: E/E Comp
- Part time: 4,814 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7714 - JFK - CAPTAINS EHSI SHOWING 10 TO 15 DEGREE HEADING SPLIT AND HSI WAS ERRATIC.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER.  (M)
